# SDR UIEA2025090401156

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 131,230 hours, 22,242 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rivet
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FX - STA 200 STR 23-24A R/H 1EA RIVET FOUND LIGHTNING STRIKE.   STA 200 STR 23-24A R/H 1EA RIVET HEAD LIGHTNING STRIKE REPAIRED IAW SRM 53-00-01-2R-9 REPAIR 9 SECTION II STEP 4, BLIND FASTENER REPAIR. THIS REPAIR IS CATEGORY C REPAIR. NO FURTHER DEFECTS NOTED.
